Am on week 3 of 20 mg but am having panic attacks which last all day ie shaking hot and cold retching heart racing. Panicing about unknown mistakes at work. Cannot eat. Is this normal and should it pass ie part of the initial side effects. Was told it would get worse before getting better. Was put on it for mood swings due to menopause
So glad to read this right now. I've been put on a dose of 20mg once daily am on day 8 and have been feeling awful. Seems to have heightened all my anxiety symptoms etc. everyone saying to stick with it for longer. Hoping to feel better soon.
I took Prozac a while ago with no side effects you are describing. Eventually they didn't seem to be helping any more so the Dr changed me on to Citalopram which he said was similar - didn't even have to wean myself off one and on to the other. Been on that for years - no problems. I would go back and see the Doctor and may be try a different one. Good luck.